MAUDE Adverse Event Report: JOHNSON & JOHNSON SURGICAL VISION, INC. SENSAR; MONOFOCAL IOLS

JOHNSON & JOHNSON SURGICAL VISION, INC. SENSAR; MONOFOCAL IOLS
Model Number AR40E
Medical Device Problem Code Failure to Unfold or Unwrap (1669)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 07/29/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If implanted, give date: not applicable, as lens was removed/replaced in the initial surgery.If explanted, give date: not applicable, as lens was removed/replaced in the initial surgery.Initial reporter name: unknown, information not provided.Phone number: (b)(6).All pertinent information available to johnson and johnson surgical vision has been submitted.
 
Event or Problem Description
It was reported that the intraocular lens (iol) could not unfold by itself.The patient underwent cataract surgery and lens implantation due to high myopia and senile cataract.During iol implantation, one side of the haptic could not be unfolded.The lens was removed and replaced with a new one and the implant was completed smoothly.No additional information was provided.
 
Additional Manufacturer Narrative
Device evaluation: the product testing could not be performed as the product was not returned.The reported complaint cannot be confirmed.Manufacturing records review: the manufacturing process record was evaluated, and no deviation was found during process related to the complaint issue reported.The product was manufactured and released according to specifications.A search in complaint system revealed that no other complaints have been received for this production order number.Conclusion: as a result of the investigation there is no indication of a product quality deficiency and the reported issue could not be verified.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
 
Additional Manufacturer Narrative
This correction mdr is being submitted to address inaccurate information in section f on the xml version of the previous submission caused by a software glitch in the transmission process.The internal non-conformance numbers for this software issue are nr-0148919 and capa-010215.

Brand Name
SENSAR
Common Device Name
MONOFOCAL IOLS
Manufacturer (Section D)
JOHNSON & JOHNSON SURGICAL VISION, INC.
1700 e st andrew place
santa ana CA 92705
MDR Report Key10505246
Report Number2648035-2020-00667
Device Sequence Number5659098
Product Code HQL
UDI-Device Identifier05050474501850
UDI-Public(01)05050474501850(17)240717
Combination Product (Y/N)Y
Initial Reporter CountryCN
PMA/510(K) Number
P980040
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 10/29/2020
Report Date (Section F) 01/01/2005
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/17/2024
Device Model NumberAR40E
Device Catalogue NumberAR40E00030
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Date Report to Manufacturer01/10/2005
Initial Date Received by Manufacturer 08/12/2020
Supplement Date Received by Manufacturer09/17/2020
10/25/2020
Initial Report FDA Received Date09/08/2020
Supplement Report FDA Received Date10/14/2020
10/29/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age67 YR
Date Report Sent to FDA01/01/2005